# SDR SIMA2020082419005

- Difficulty date: August 19, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CARGO DOOR SHEAR TIE WAS CORRODED. REMOVED AND REPLACED FR 65 CARGO DOOR SHEAR TIE IAW SRM 51-40-02.
